# SDR DALA13005680877

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 71,785 hours, 65,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LANYARD DETACHED.  SECURED R1 DOOR SLIDE LANYARD,  OK FOR SERVICE.
